# SDR CA080623004

- Difficulty date: June 20, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 4,829 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 5200 · Doors
- Part: Shaft
- Part number: 215260522
- Condition: Broken
- Location: Door
- Part time: 4,896 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING AERIAL FIGHT FIGHTING OPERATIONS, THE PILOTS HEARD A LOUD BANG AFTER DROPPING THEIR LOAD OF WATER. THE "RT JACK READY" LIGHT WOULD NOT COME ON AS IT NORMALLY WOULD AFTER THE BOMB DOOR CYCLES AND LOCKS "CLOSED". THE PILOTS RETURNED TO BASE IAW COMPANY SOPS. MAINT FOUND THAT THE BOMB DOOR CLOSING JACK MOUNTING SPIGOT WAS SHEARED AND THAT THE ACTUATOR WAS HANGING FROM ITS HYDRAULIC LINES. NO OTHER DAMAGE WAS FOUND, THE SPIGOT WAS REPLACED, THE SYS FUNCTION-TESTED AIRWORTHY,AND THE ACFT RETURNED TO SERVICE.
